Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On absolute weighted mean summability methods

Author: M. Ali Sarıgöl
Journal: Proc. Amer. Math. Soc. 115 (1992), 157-160
MSC: Primary 40G99; Secondary 40G05
MathSciNet review: 1097351
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we have proved the converse of the Bor-Thorpe theorem [2] on absolute weighted mean summability.

References [Enhancements On Off] (What's this?)

  • [1] H. Bor, A note on two summability methods, Proc. Amer. Math. Soc. 98 (1986), 81-84. MR 848880 (87i:40007)
  • [2] H. Bor and B. Thorpe, On some absolute summability methods, Analysis 7 (1987), 145-152. MR 885121 (88j:40012)
  • [3] T. M. Flett, On an extension absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. (3) 7 (1957), 113-141. MR 0086912 (19:266a)
  • [4] M. A. Sarigöl, On absolute summability factors, Comment. Math. Prac Mat. 31 (1991), (in press). MR 1139861 (92m:40012)
  • [5] -, Necessary and sufficient conditions for the equivalence of the summability methods $ {\left\vert {\overline N ,{p_n}} \right\vert _k}$ and $ \vert C,1{\vert _k}$, Indian J. Pure Appl. Math. 22 (6), (1991), 483-489. MR 1117380 (93g:40006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40G99, 40G05

Retrieve articles in all journals with MSC: 40G99, 40G05

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society